# SDR 04FDEA03189

- Difficulty date: November 23, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 77,608 hours, 31,155 cycles
- Engine: Ge CF66D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AT1000' AGL GOT LEVEL 3"AIR MANF 1 FAIL.  COMPLIED WITH QRH,   RETURNED TO AN UNEVENTFUL LANDING.  PERFORMED DECAY CHECK FOR PNEUMATIC SYS 1 PER MM.  CHECKED NORMAL.  WHILE T/S FOUND AIU 3 INTERNAL FAULT FAILED TEST.  REMOVED AND REPLACED AIU.  NO FAULT LIGHTS ON MANIFOLD FAULT INDICATOR.  R/R`D MANIFOLD RELAY R2-8962. R/R`D MANIFOLD FAILURE DETECTION PRESSURE SWITCH PER MM 36-23-03-4. R/R`D MANIFOLD FAILURE DETECT CONTROLLER.  HIGH PRESSURE VALVE ON NR 1 ENG NEVER MOVES STAYS IN THE CLOSED POSITION THROUGHOUT ENGINE RUN.  INSTALLED SERVICABLE HIGH PRESSURE BLEED VALVE.  RAN NR 1 ENGINE I/A/W JRH.  HP VALVE OPERATED NORMALLY.  PERFORMED HIGH POWER RUN WITH WING ANTI-ICE SELECTED.
